# SDR UIEA2011111800666

- Difficulty date: November 17, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 56,867 hours, 10,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE A1 CHECK, THE MAIN DECK SEAT TRACK AT BS 420, RBL 83 WAS FOUND DAMAGED AT 56, 867 TOTAL FLIGHT HOURS AND 10,150 TOTAL FLIGHT CYCLES. THE DAMAGE MEASURES 4" LONG BY 1.25" WIDE.  20 INCHES OF THE SEAT TRACK WAS R & R IAW SRM 53-0 0-52-2R-6, REPAIR 6.
